# SDR FDEA201605291751

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 91,111 hours, 29,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 PRESS TO TEST PRESS INDICATOR LAMP OUT.  RELEASED FOR SERVICE IAW MEL 25-61-01, CATEGORY C, EXPIRATION 08JUN16.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-01, VERIFY & RECORD IN THE AML.  EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.
